Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 9 of 9
  1. #1

    Time to call it quits....Help me on how...

    Ok, so.. on FIN for 3 months, Was working but the sides are getting out of hand..

    I started with 5 mg dived in four, had weak erections, hard to maintain. I could still masturbate but it took effort and focus.

    Then i cut it down, now i make a 5mg pill last about 8 days. still same situation, and now that I have been off my diet, i am getting man boobs as well. I have gained weight before but never got man boobs. I think that was the last straw for me. I wouldn't say I have ED, but I can tell its not strong enough to give a girl pleasure.

    So i need to know should I call it quits?
    If so how can i do it safely so I don't crash?
    Any alternatives to keep my hair for another few years till i can afford surgery> Already on Niz/rogaine foam, Just recently started rogain foam...

  2. #2
    Senior Member Primo's Avatar
    Join Date
    Aug 2010
    Location
    UK
    Posts
    753
    Nothing.

    Re: Time to call it quits....Help me on how...

    Defo call it quits on the Fin my man...

    There are people here that say some fin users sides are psychosomatic etc etc, but by the same token there are some other fin users who live in continual denial about their existent sides and will blame them on absolutely anything and everything else but Fin, you don't want to be one of those guys.

    I know myself, you still get erections of a sort, but they're nowhere near strong enough to do the business and it takes maximum effort and focus to satisfy a girl with that kind of disability, no enjoyment in sex whatsoever and on top of that a poor orgasm once you finally climax....

    You've only been on fin for 3months so I think you'd have to be incredibly unlucky to suffer a crash. If you quit now realistically your system should go back to normal after around 3-4weeks, don't expect things to change overnight before then though.

    In place of Fin, you could try Revivogen and/or Spiro or even that RU and CB factory chemical stuff that everybody here raves about.

    Just watch carefully for the sides on any future 5AR inhibitors.
    Quote Originally Posted by seb View Post
    ha,yes these females(I use the term loosely) dont want too be straddled by some spiky-haired,pretty boy,they want too be abused,what better man,than a big,bald,monster.It feels damn good at the time,but when I have emptied my tea-bags,and back in the dark room I inhabit,then the shame,guilt,and emptiness begins.

  3. #3

    Re: Time to call it quits....Help me on how...

    Another one bites the dust.

    You are exactly right Primo, many of these guys defending finasteride actually suffer side effects but because they are so scared about hair loss they stay in denial.
    http://www.youtube.com/watch?v=SZsgCQ2-ZS8

    The real truth about finasteride

  4. #4

    Re: Time to call it quits....Help me on how...

    Topical Spiro may increase your Estrogene levels if you apply too much so be careful and use the right amount. Check out that one: http://www.superhumanproject.com/?p=134

    I also quit Fin a while ago for the very same reasons and things eventually got back to normal. You may want to go for some Zink and Trans-Resveratrol supplements to boost your Testosterone production if your sides don't disappear. I use that one here http://goo.gl/PjPYY 5 out of 7 days a week.

  5. #5
    Senior Member
    Join Date
    Nov 2010
    Posts
    978

    Re: Time to call it quits....Help me on how...

    Quote Originally Posted by Fincar18
    Another one bites the dust.

    You are exactly right Primo, many of these guys defending finasteride actually suffer side effects but because they are so scared about hair loss they stay in denial.
    Dude i've got to call you out; mad respect and all that.

    I find it a bit odd that you revel in the fact that someone just had a bad experience with Fin and has to drop it, but are still so critical of people that speak of Fin positively. This shouldnt all be about scoring one for the team, it should be about helping people out in what way you can.

  6. #6
    Senior Member
    Join Date
    Jul 2011
    Location
    U.S.A
    Posts
    190
    Nothing

    Re: Time to call it quits....Help me on how...

    Quote Originally Posted by Fincar18
    Another one bites the dust.

    You are exactly right Primo, many of these guys defending finasteride actually suffer side effects but because they are so scared about hair loss they stay in denial.
    If fin works who cares? If a man cares more about his erections than his hairline, he should consider himself lucky. I'm not saying losing erections is a good thing--it's not--it just doesn't even compare to hair loss. I would give up my sex drive entirely for a thick symmetrical NW 1 hairline. If a magic genie offered me that I would say "why are you even asking me?" Of course I would give that up for my hairline. You would have to be crazy not too!

  7. #7

    Re: Time to call it quits....Help me on how...

    Who cares?

    The guys who want to maintain there sexuality obviously

    If you don't care about your penis and sex drive (i can see why you wouldn't) then that's your issue, but most men would prefer to have normal genitalia and erections over hair - hence they are upset by the side effects.

  8. #8
    Senior Member
    Join Date
    Apr 2011
    Posts
    106

    Re: Time to call it quits....Help me on how...

    lloyd, your an exception. You're a fool if you think most men have the same train of thought as you. Most men actually would prefer their sex drive over their hair lol...

  9. #9
    Senior Member Primo's Avatar
    Join Date
    Aug 2010
    Location
    UK
    Posts
    753
    Nothing.

    Re: Time to call it quits....Help me on how...

    Lloyd you are deluded... but being the typical HLT bdd sufferer you are, I'm not suprised at all ...

    The way I see this dilemma is, what is the woman you're romantically involved with going to find more of a turn off? Baldness? or a floppy, reduced size penis?... Simple answer to that one I think.

    It's a possibility that you will get more attention from girls with extra hair yes, but it's also a certainty that you will get dumped or cheated on by a girl if you don't have a fully functioning penis. No girl is gonna put up with that in the long term, unless you're 50+
    Quote Originally Posted by seb View Post
    ha,yes these females(I use the term loosely) dont want too be straddled by some spiky-haired,pretty boy,they want too be abused,what better man,than a big,bald,monster.It feels damn good at the time,but when I have emptied my tea-bags,and back in the dark room I inhabit,then the shame,guilt,and emptiness begins.

Similar Threads

  1. **Call it quits with minodoxil? Please advise..
    By Mens Rea in forum Growth Stimulants - Rogaine, Minoxidil, Tricomin, etc.
    Replies: 18
    Last Post: February 26th, 2009, 05:18 PM
  2. a call to all
    By Trent in forum Men's General Hair Loss Discussions
    Replies: 9
    Last Post: April 11th, 2005, 10:48 AM
  3. Calling it quits
    By DontWannaBeLikeMike in forum Men's General Hair Loss Discussions
    Replies: 15
    Last Post: March 28th, 2005, 04:59 PM
  4. Let's all call Oprah!!!
    By Rozzy252 in forum Women's General Hair Loss Discussions
    Replies: 10
    Last Post: January 18th, 2005, 06:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •